zbMATH — the first resource for mathematics

Completely linear degeneracy for quasilinear hyperbolic systems. (English) Zbl 1406.35187
Summary: In this paper, we introduce a new concept of completely linear degeneracy for quasilinear hyperbolic systems in several space variables, and then get an interesting property for multidimensional hyperbolic conservation laws satisfying our new definition. For applications, we give some examples arising from mathematics and physics at last.
35L60 First-order nonlinear hyperbolic equations
Full Text: DOI
[1] Ben-Artzi, M., The generalized Riemann problem for reactive flows, J. Comput. Phys., 31, 70-101, (1989) · Zbl 0668.76080
[2] Bressan, A., Some remarks on multidimensional systems of conservation laws, Rend. Mat. Acc. Linceis., 15, 225-233, (2004) · Zbl 1162.35412
[3] Chen, G. Q., Multidimensional conservation laws: overview, problems, and perspective, Nonlinear Conserv. Laws Appl., 153, 23-72, (2011) · Zbl 1257.35122
[4] Christodoulou, D., The formation of shocks in 3-dimensional fluids, EMS Monogr. Math., (2007), ETH Zürich Switzerland · Zbl 1138.35060
[5] Christodoulou, D.; Lisibach, A., Shock development in spherical symmetry, Ann. Partial Differ. Equ., 2, (2016) · Zbl 1402.35172
[6] Christodoulou, D.; Miao, S., Compressible flow and Euler’s equations, Surv. Modern Math., vol. 9, (2014), International Press/Higher Education Press Somerville, MA/Beijing · Zbl 1329.76002
[7] Dai, W. R.; Kong, D. X., Global existence and asymptotic behavior of classical solutions of quasilinear hyperbolic systems with linearly degenerate characteristic fields, J. Differential Equations, 235, 127-165, (2007) · Zbl 1129.35047
[8] Ding, B.; Witt, I.; Yin, H., The global smooth symmetric solution to 2D full compressible Euler system of Chaplygin gases, J. Differential Equations, 258, 445-482, (2015) · Zbl 1308.35189
[9] Freistühler, H., Rotational degeneracy of hyperbolic systems of conservation laws, Arch. Ration. Mech. Anal., 113, 39-64, (1991) · Zbl 0722.35055
[10] Freistühler, H., On the Cauchy problem for a class of hyperbolic systems of conservation laws, J. Differential Equations, 112, 170-178, (1994) · Zbl 0806.35113
[11] Godin, P., Global existence of a class of smooth 3D spherically symmetric flows of Chaplygin gases with variable entropy, J. Math. Pures Appl., 87, 91-117, (2009) · Zbl 1107.76062
[12] Guo, Y.; Tahvildar-Zedeh, S., Formation of singularities in relativistic fluid dynamics and in spherically symmetric plasma dynamics, Contemp. Math., 238, 151-161, (1999) · Zbl 0973.76100
[13] Huang, S. J.; Kong, D. X., Equations for the motion of relativistic torus in the Minkowski space \(\mathbb{R}^{1 + n}\), J. Math. Phys., 48, (2007)
[14] Keyfitz, B. L.; Kranzer, H., A system of non-strictly hyperbolic conservation laws arising in elasticity theory, Arch. Ration. Mech. Anal., 72, 219-241, (1980) · Zbl 0434.73019
[15] Kong, D. X., Cauchy problem for quasilinear hyperbolic systems, MSJ Mem., vol. 6, (2000), Mathematical Society of Japan Tokyo
[16] Kong, D. X., Formation and propagation of singularities for 2×2 quasilinear hyperbolic systems, Trans. Amer. Math. Soc., 354, 3155-3179, (2002) · Zbl 1003.35079
[17] Kong, D. X.; Liu, K.; Wang, Y., Global existence of smooth solutions to two-dimensional compressible isentropic Euler equations for Chaplygin gases, Sci. China Math., 53, 719-738, (2010) · Zbl 1256.35084
[18] Kong, D. X.; Wei, C. H., Blowup of smooth solutions of a class of complex conservation laws, J. Math. Anal. Appl., 406, 464-474, (2013) · Zbl 1306.35072
[19] Kong, D. X.; Wei, C. H., Global existence and life span of smooth solutions to a class of complex conservation laws, Nonlinear Anal., 95, 553-567, (2014) · Zbl 1284.35267
[20] Lax, P. D., Hyperbolic systems of conservation laws II, Comm. Pure Appl. Math., 10, 537-566, (1957) · Zbl 0081.08803
[21] Lax, P. D., Hyperbolic systems of conservation laws in several space variables, (Current Topics in Partial Differential Equations, (1986), Kinokuniya Tokyo), 327-341
[22] Lei, Z.; Wei, C., Global radial solutions to 3D relativistic Euler equations for non-isentroic Chaplygin gases, Math. Ann., 367, 1363-1401, (2017) · Zbl 1372.35226
[23] Liu, T. P.; Wang, J., On a non-strictly hyperbolic system of conservation laws, J. Differential Equations, 57, 1-14, (1985)
[24] Majda, A., Compressible fluid flow and system of conservation laws in several space variables, Appl. Math. Sci., vol. 53, (1984), Springer-Verlag · Zbl 0537.76001
[25] Sideris, T. C., Formation of singularities in three-dimensional compressible fluids, Comm. Math. Phys., 101, 4, 475-485, (1985) · Zbl 0606.76088
[26] Wei, C., Classical solutions to the relativistic Euler equations for a linearly degenerate equation of state, J. Hyperbolic Differ. Equ., 14, 535-563, (2017) · Zbl 1378.35234
[27] Zhou, Y., Global classical solutions to quasilinear hyperbolic systems with weak linear degeneracy, Chin. Ann. Math. Ser. B, 25, 37-56, (2004) · Zbl 1059.35078
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.